Jump to content
CrazyBoards.org

First day on Pristiq


Recommended Posts

So I just switched from Cymbalta 60mg to Pristiq 50 mg. I switched b/c the Cymbalta was making me gain some serious weight and I'm not trying to become a heavy weight. So i talked to my doc and she switched me to Pristiq b/c its in the same drug class as Cymbalta and its supposed to make you loose weight rather than gain weight. I took my first dose around 11 this morning, so about 3 hours ago and I'm feeling extremely zonked. I'm so out of it, I'm sitting here and my hands are moving but they dont feel like my hands. I could literally sit here and stare at the wall for the next several hours and be totally content doing so. I'm also on 50 mg of Adderall XR a day, So i'm not sure if the Pristiq is adding to my Adderall and making me a total zombie or what. OH and I could care less about wanting to eat. The thought of touching food makes me..well i really dont feel anything so never mind. But is this normal or will I adapt to the medication and go back to my normal self, or will I be a zombie for the entire time I'm on this medication? Anyone have any advise about taking this med, or have a similar rxn? What are some of ya'lls rxns to this med. I've read about it but it seems to effect people differently. Ive heard some good and some bad. let me know. k thanks

Link to comment
Share on other sites

First off, it's the first day. You can't judge much of anything from the first day. Honestly, I'd say you're most likely to adapt to the medication and go back to normal, only feeling better. (Disclaimer: I am not a doctor, this is the happiest scenario.)

I've been on Pristiq for ... 3+ years now? And it's been a real help. And I've been doing the Pristiq / Adderall combo (along with some other stuff, it's in my sig) for 1.5 years now and it's never zombified me.

Have you thought of keeping a med journal? Just charting and recording some of your reactions to your meds? It could be very helpful for your pdoc.

Link to comment
Share on other sites

Guest Vapourware

I agree, it's the first day and it's hard to tell how exactly your body will react to Pristiq. Usually with any med I take, I find the first week a bit rough going, but generally side effects will settle down after that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...